American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A08) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Richard E. Block. Classification of the irreducible representations of $\mathfrak{s}\mathfrak{l}\left( {2,{\text{C}}} \right)$. Bull. Amer. Math. Soc. 1 (1979) 247-250. MR 513751.
Abstract, references, and article information
View Article: PDF

[2] Louis Halle Rowen. Central simple algebras with involution. Bull. Amer. Math. Soc. 83 (1977) 1031-1032. MR 0442021.
Abstract, references, and article information
View Article: PDF

[3] Beth Goldston and A. C. Mewborn. A structure sheaf for a noncommutative Noetherian ring. Bull. Amer. Math. Soc. 81 (1975) 944-946. MR 0450333.
Abstract, references, and article information
View Article: PDF

[4] Joachim Lambek. Noncommutative localization. Bull. Amer. Math. Soc. 79 (1973) 857-872. MR 0325662.
Abstract, references, and article information
View Article: PDF

[5] Arun Vinayak Jategaonkar. Injective modules and classical localization in Noetherian rings. Bull. Amer. Math. Soc. 79 (1973) 152-157. MR 0311697.
Abstract, references, and article information
View Article: PDF

[6] Louis Rowen. Some results on the center of a ring with polynomial identity. Bull. Amer. Math. Soc. 79 (1973) 219-223. MR 0309996.
Abstract, references, and article information
View Article: PDF

[7] Carl Faith. Galois subrings of Ore domains are Ore domains. Bull. Amer. Math. Soc. 78 (1972) 1077-1080. MR 0306276.
Abstract, references, and article information
View Article: PDF

[8] Robert A. Rubin. Absolutely torsion-free rings. Bull. Amer. Math. Soc. 78 (1972) 854-856. MR 0299635.
Abstract, references, and article information
View Article: PDF

[9] J. Lambek. Localization and completion. Bull. Amer. Math. Soc. 78 (1972) 582-583. MR 0297818.
Abstract, references, and article information
View Article: PDF

[10] Carl Faith. Orders in semilocal rings. Bull. Amer. Math. Soc. 77 (1971) 960-962. MR 0283019.
Abstract, references, and article information
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1